# SDR AALA20170202022

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,605 hours, 13,773 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 100C4217
- Condition: Unserviceable
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CRUISE, THE RIGHT FORWARD PILOT/CO-PILOT WINDOW PANE CRACKED. AIRCRAFT PRESSURE WAS MAINTAINED. REMOVED AND REPLACED THE R1 WINDOW ASSEMBLY IAW AMM 56-11-01 (AALA20170202021) AND THE WINDOW HEAT CONTROLLER UNIT IAW AMM 30-41-01. OPERATIONAL CHECK GOOD.
